RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 5(137), Pages 57–65 (Mi umn5789)  

This article is cited in 32 scientific papers (total in 32 papers)

On metric invariants of entropy type

A. G. Kushnirenko


Full text: PDF file (913 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:5, 53–61

Bibliographic databases:

UDC: 519.9
MSC: 37A35, 37D40, 37C05
Received: 14.11.1966

Citation: A. G. Kushnirenko, “On metric invariants of entropy type”, Uspekhi Mat. Nauk, 22:5(137) (1967), 57–65; Russian Math. Surveys, 22:5 (1967), 53–61

Citation in format AMSBIB
\Bibitem{Kus67}
\by A.~G.~Kushnirenko
\paper On metric invariants of entropy type
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 5(137)
\pages 57--65
\mathnet{http://mi.mathnet.ru/umn5789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217257}
\zmath{https://zbmath.org/?q=an:0169.46101}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 5
\pages 53--61
\crossref{https://doi.org/10.1070/RM1967v022n05ABEH001225}


Linking options:
  • http://mi.mathnet.ru/eng/umn5789
  • http://mi.mathnet.ru/eng/umn/v22/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alan Saleski, “Sequence entropy and mixing”, Journal of Mathematical Analysis and Applications, 60:1 (1977), 58  crossref
    2. Marina Ratner, “Horocycle flows are loosely Bernoulli”, Isr J Math, 31:2 (1978), 122  crossref  mathscinet  zmath
    3. Martin H. Ellis, Nathaniel A. Friedman, “Subsequence generators for ergodic group translations”, Isr J Math, 31:2 (1978), 115  crossref  mathscinet  zmath
    4. N.F.G Martin, “Classification of some metric automorphisms defined by Standish”, Journal of Mathematical Analysis and Applications, 62:2 (1978), 356  crossref
    5. Alan Saleski, “On mixing and entropy”, Journal of Mathematical Analysis and Applications, 67:2 (1979), 426  crossref
    6. Y. Kikuchi, Y. Aizawa, “Lyapunov Exponent of the Multi-Ergodic Motion in Hamiltonian Systems”, Progress of Theoretical Physics, 84:4 (1990), 563  crossref
    7. E.D. Tymchatyn, Russell B. Walker, “Taming the Cantor fence”, Topology and its Applications, 83:1 (1998), 45  crossref
    8. F. BALIBREA, V. JIMÉNEZ LÓPEZ, J. S. CÁNOVAS PEÑA, “SOME RESULTS ON ENTROPY AND SEQUENCE ENTROPY”, Int. J. Bifurcation Chaos, 09:09 (1999), 1731  crossref
    9. Simin Li, “Topological sequence entropy and topologically weak mixing”, BAZ, 66:2 (2002), 207  crossref  mathscinet  zmath  isi
    10. José S Cánovas, “Topological sequence entropy of interval maps”, Nonlinearity, 17:1 (2004), 49  crossref  mathscinet  zmath  isi  elib
    11. Huang W., Maass A., Ye X.D., “Sequence entropy pairs and complexity pairs for a measure”, Ann Inst Fourier (Grenoble), 54:4 (2004), 1005  crossref  isi
    12. Huang W., Shao S., Ye X.D., “Mixing via sequence entropy”, Algebraic and Topological Dynamics, Contemporary Mathematics Series, 385, 2005, 101–122  crossref  isi
    13. Huang W., “Tame systems and scrambled pairs under an Abelian group action”, Ergodic Theory Dynam Systems, 26:5 (2006), 1549–1567  crossref  isi
    14. A. M. Vershik, A. D. Gorbul'skii, “Scaled entropy of filtrations of $\sigma$-fields”, Theory Probab. Appl., 52:3 (2008), 493–508  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. ELI GLASNER, XIANGDONG YE, “Local entropy theory”, Ergod Th Dynam Sys, 2008, 1  crossref  mathscinet  isi
    16. Wen Huang, Xiangdong Ye, “Combinatorial lemmas and applications to dynamics”, Advances in Mathematics, 220:6 (2009), 1689  crossref
    17. David Kerr, Hanfeng Li, “Combinatorial independence in measurable dynamics”, Journal of Functional Analysis, 256:5 (2009), 1341  crossref
    18. Coronel A., Maass A., Shao S., “Sequence entropy and rigid sigma-algebras”, Studia Math, 194:3 (2009), 207–230  crossref  isi
    19. Paul Hulse, “Counterexamples to the product rule for entropy”, Dynamical Systems, 24:1 (2009), 81  crossref
    20. Feng Tan, Xiangdong Ye, Ruifeng Zhang, “The set of sequence entropies for a given space”, Nonlinearity, 23:1 (2010), 159  crossref  mathscinet  zmath  isi
    21. Ahn Y.-H., Dou D., Park K.K., “Entropy dimension and variational principle”, Studia Math, 199:3 (2010), 295–309  crossref  isi
    22. A. M. Vershik, “Scailing entropy and automorphisms with pure pointspectrum”, St. Petersburg Math. J., 23:1 (2012), 75–91  mathnet  crossref  mathscinet  zmath  isi  elib
    23. Wen Huang, Ping Lu, Xiangdong Ye, “Measure-theoretical sensitivity and equicontinuity”, Isr. J. Math, 183:1 (2011), 233  crossref
    24. A. M. Vershik, “The Pascal automorphism has a continuous spectrum”, Funct. Anal. Appl., 45:3 (2011), 173–186  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    25. Feng Tan, “The set of sequence entropies for graph maps”, Topology and its Applications, 158:3 (2011), 533  crossref
    26. Glasner E., Lemanczyk M., Weiss B., “A topological lens for a measure-preserving system”, Ergodic Theory Dynam Systems, 31:1 (2011), 49–75  crossref  isi
    27. Yu-Mei Xue, Teturo Kamae, “Maximal pattern complexity, dual system and pattern recognition”, Theoretical Computer Science, 2012  crossref
    28. Anatoly M. Vershik, Pavel B. Zatitskiy, Fedor V. Petrov, “Geometry and dynamics of admissible metrics in measure spaces”, centr.eur.j.math, 11:3 (2013), 379  crossref
    29. Magdalena Foryś, “On the growth rate of words in generalized Thue-Morse sequence”, International Journal of Computer Mathematics, 2013, 1  crossref
    30. P. B. Zatitskii, “On a Scaling Entropy Sequence of a Dynamical System”, Funct. Anal. Appl., 48:4 (2014), 291–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    31. A. M. Vershik, P. B. Zatitskii, “Universal adic approximation, invariant measures and scaled entropy”, Izv. Math., 81:4 (2017), 734–770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    32. Dou D., Huang W., Park K.K., “Entropy Dimension of Measure Preserving Systems”, Trans. Am. Math. Soc., 371:10 (2019), 7029–7065  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1015
    Full text:310
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019